# SDR SIMA202308041001

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 21,036 hours, 13,584 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO BRAKE FAULT.UPON ROTATION RECEVIED BRK RH & LH FAULT. BRAKE TEMPS IN EXCESS OF 600 ON LANDING. BRAKE NOT EFFECTIVE ON LANDING. PAX DEPLANED ON TAXI WAS A/CSWAPPED. FLT CONT. -C/A-PREFORMED CMC DOWNLOAD FOUND FAULT CODE 32411017BCM OUTBD 28V INPUT FAULT FOLLOWED BY 32411002BCM OUTBD SHUTOFF VALVE FAULT INITIAL INSPECTION FOUND BRK OUTBD C/B F10 AND INTEGRATED STBY PWR2 C/B B9 OUT, RESET BOTH CIRCUIT BREAKERS AND PREFORMED MAIN BRAKE OPS TEST IAW AMM 32-41-00-710-801 AND CMC IBIT TEST FOR BCM1 RESISTANCE TEST, PR PULSE INIT TEST, AND SHUTOFF VLV INIT TEST IAW AMM 45-45-00 ALL TEST PASS AND BRAKE SYSTEM OPERATIONAL CHECKS GOOD. WITH NO FURTHER FAULTS.
